MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10ML PUMP COMPATIBLE SALINE 10ML FIL; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYR 10ML PUMP COMPATIBLE SALINE 10ML FIL; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306547
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that look like "mold" on the saline syringes in multiple boxes.Initial description: material 306547 lot 5261637.I am reaching out regarding a product report from one of our sites.Please find below the incident details and all relevant information needed for your internal team to review and process the report.I¿ve attached images as well.Good catch as anesthesia noticed what appears to look like "mold" on the saline syringes in multiple boxes that were to be stocked.All product was removed.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation a report was received indicating suspected mold on saline syringes in multiple boxes.To support the investigation, the quality team received eight five samples in sealed, flow wrapped packaging and two photographs for evaluation.A visual inspection was performed, and sixteen samples were observed to have brown specks on the tip cap.The photographs depicted one of the submitted samples and one of the packaging boxes.One sample was submitted to an external laboratory for analysis.The laboratory confirmed the material was not embedded and was not mold; however, there was insufficient material available to perform fourier transform infrared (ftir) spectroscopy.A device history record review was completed for material number 306547, lot 5261637.The review did not identify any in process or final inspection issues during manufacture that would be expected to contribute to the reported condition.No related quality notifications were identified, and all processing steps and final inspections met applicable specification requirements.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.

Brand Name
SYR 10ML PUMP COMPATIBLE SALINE 10ML FIL
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24116561
Report Number1911916-2026-00019
Device Sequence Number9696846
Product Code NGT
UDI-Device Identifier00382903065479
UDI-Public(01)00382903065479(17)280930(10)5261637
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K003553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306547
Device Lot Number5261637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown